The Bethe Ansatz
1971.Gaudin.JMP.12.II1971.Gaudin.JMP.12.II
M. Gaudin, Bose Gas in One Dimension. II. Orthogonality of the Scattering States, J. Math. Phys. 12, 1677-1680 (1971), doi:10.1063/1.1665791.
| Extended data | |
|---|---|
| Author | M. Gaudin |
| Title | Bose Gas in One Dimension. II. Orthogonality of the Scattering States |
| Journal | J. Math. Phys. |
| Volume | 12 |
| Pages | 1677-1680 |
| Year | 1971 |
| doi | 10.1063/1.1665791 |
| Publication date | |
| Submission date |
BibTeX
@article{1971.Gaudin.JMP.12.II,
author = {M. Gaudin},
collaboration = {},
title = {{Bose Gas in One Dimension. II. Orthogonality of the Scattering States}},
publisher = {AIP},
year = {1971},
journal = {J. Math. Phys.},
volume = {12},
number = {8},
pages = {1677-1680},
OPTurl = {http://link.aip.org/link/?JMP/12/1677/1},
doi = {10.1063/1.1665791}
}
Annotations
Except where otherwise noted, all content is licensed under a
Creative Commons Attribution 4.0 International License.
Created: 2024-01-18 Thu 14:24